# SDR UPS97825246

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND FOOT CRACKED AT FRAME F/S 380 BETWEEN LONGERON 35 AND 34 RT.  REMOVED CRACKED SECTION OF CLIP, FABRICATED NEW SECTION OF CLIP AND SPLICES, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-2-0, 51-3-0, 51-1-21.
